Skip to main content Accessibility help

Singular G-Monopoles on S 1 × Σ

  • Benjamin H. Smith (a1)


This article provides an account of the functorial correspondence between irreducible singular $G$ -monopoles on ${{S}^{1}}\,\times \,\sum $ and $\vec{t}$ -stable meromorphic pairs on $\sum $ . A theorem of B.Charbonneau and J. Hurtubise is thus generalized here from unitary to arbitrary compact, connected gauge groups. The required distinctions and similarities for unitary versus arbitrary gauge are clearly outlined, and many parallels are drawn for easy transition. Once the correspondence theorem is complete, the spectral decomposition is addressed.



Hide All
[1] Charbonneau, B. and Hurtubise, J., Singular Hermitian-Einstein monopoles on the product of a and a Riemann surface. Int. Math. Res. Not. IMRN 2011, no. 1,175216.http://dx.doi.Org/10.1093/imrn/mq059
[2] Donagi, R. Y., Spectral covers. In: Current topics in complex algebraic geometry (Berkeley, CA, 1992/93), Math. Sci. Res. Inst. Publ., 28, Cambridge Univ. Press, Cambridge, 1995, pp. 6586.
[3] Donagi, R. Y. and Gaitsgory, D., The gerbe of Higgs bundles. Transform. Groups 7(2002), no. 2,109153.
[4] Donaldson, S. K., A new proof of a theorem ofNarasimhan and Seshadri. J. Differential Geom. 18(1983), no. 2, 269277.
[5] Donaldson, S. K., Anti self-dual Yang-Mills connections over complex algebraic surfaces and stable vector bundles. Proc. London Math. Soc. 50(1985), no. 1,126.http://dx.doi.Org/10.1112/plms/s3-50.1.1
[6] Donaldson, S. K., Infinite determinants, stable bundles and curvature. Duke Math. J. 54(1987), no. 1, 231247.
[7] Duistermaat, J. J. and Kolk, J. A. C., Lie groups. Universitext, Springer-Verlag, Berlin, 2000.
[8] Hurtubise, J. C., The algebraic geometry of the Kostant-Kirillov form. J. London Math. Soc. (2) 56(1997), no. 3, 504518.http://dx.doi.Org/10.1112/S0024610797005590
[9] Hurtubise, J. C. and Markman, E., Rank 2-integrable systems ofPrym varieties. Adv. Theor. Math.Phys. 2(1998), no. 3, 633695.
[10] Hurtubise, J. C., Elliptic Sklyanin integrable systems for arbitrary reductive groups. Adv. Theor. Math.Phys. 6(2002), no. 5, 873978.
[11] Kobayashi, S., Differential geometry of complex vector bundles. Princeton University PrePublications of the Mathematical Society of Japan, 15, Kan Memorial Lectures,ss, Princeton, NJ; Iwanami Shoten, Tokyo, 1987.
[12] Kronheimer, P. B., Monopoles and Taub-NUT metrics. Master's Thesis, Oxford University, 1986
[13] Liibke, M. and Teleman, A., The Kobayashi-Hitchin Correspondence. World Scientific Publisl River Edge, NJ, 1995.http://dx.doi.Org/10.1142/2660
[14] Narasimhan, M. S. and Seshadri, C. S., Stable and unitary bundles on a compact Riemann surface Ann. of Math. 82(1965), 540567.http://dx.doi.Org/10.2307/1970710
[15] Pauly, M., Monopole moduli spaces for compact 3-manifolds. Math. Ann. 311(1998), no. 1,125-46.http://dx.doi.Org/1 0.1007/s002080050180
[16] Ramanathan, A., Stable principal bundles on a compact Riemann surface. Math. Ann. 213(1975), 129152.
[17] Scognamillo, R., Prym-Tjurin varieties and the Hitchin map. Math. Ann. 303(1995), no. 1, 4762.http://dx.doi.Org/1 0.1007/BF01460978
[18] Scognamillo, R., An elementary approach to the abelianization of the Hitchin system for arbitrary real groups. Compositio Math. 110(1998), no. 1, 1737.http://dx.doi.Org/10.1023/A:1000235107340
[19] Simpson, C. T., Constructing variations of Hodge structure using Yang-Mills theory and applications of uniformization. J. Amer. Math. Soc. 1(1988), no. 4, 867918.http://dx.doi.Org/10.2307/1990994
[20] Smith, B. H., Singular G-monopoles on circle bundles over a Riemann surface.D. Phil., McGi University, 2015.
[21] Uhlenbeck, K. and Yau, S. T., On the existence of Hermitian Yang-Mills connections in stable bundles. Comm. Pure Appl. Math. 39(1986), no. S, suppl., S257S293.
[22] Uhlenbeck, K., A note on our previous paper: On the existence of Hermitian Yang-Mills connection stable vector bundles. Comm. Pure Appl. Math. 42(1989), no. 5, 703707.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Canadian Journal of Mathematics
  • ISSN: 0008-414X
  • EISSN: 1496-4279
  • URL: /core/journals/canadian-journal-of-mathematics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *



Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed